# SDR USAA2014042200003

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 35,163 hours, 12,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 8621ECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FWD FACING FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT WONT FLASH.  REPLACED FLASHLIGHT BATTERY AT AFT FWD FACING FLIGHT ATTENDANT JUMP SEAT.
